PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the extension of Whitney ultrajets

Volume 245 / 2019

Armin Rainer, Gerhard Schindl Studia Mathematica 245 (2019), 255-287 MSC: 26E10, 30D60, 46E10, 58C25. DOI: 10.4064/sm170906-23-11 Published online: 12 July 2018


We prove necessary and sufficient conditions for the validity of Whitney’s extension theorem in the ultradifferentiable Roumieu setting with controlled loss of regularity.


  • Armin RainerFakultät für Mathematik
    Universität Wien
    Oskar-Morgenstern-Platz 1
    A-1090 Wien, Austria
  • Gerhard SchindlDepartamento de Álgebra, Análisis Matemático, Geometría y Topología
    Facultad de Ciencias
    Universidad de Valladolid
    Paseo de Belén 7
    47011 Valladolid, Spain

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image